MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM,3.7MMX16MML,MTX FU; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM,3.7MMX16MML,MTX FU; DENTAL IMPLANT
Model Number TMTB16
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp- (b)(4).
 
Event or Problem Description
It was reported that fixture mount could not be removed within routine torque force, lead to loss if primary stability at the surgical site.Another implant was placed.Tooth site # 21.
 
Additional Manufacturer Narrative
One trabecular metal implant (tmtb16) and mount were reported but not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use and risk files.Functional testing could not be performed since the products were not returned.Pre-existing condition noted on the per was moderate bone density ¿ type ii.The reported devices were being placed on tooth# 21 (fdi) when the incident occurred.X-ray & picture evaluation: not provided.Appropriate documentation was reviewed.Dhr review for the lot (63534510) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63534510) for similar events (complaint category keyword: does not disengage/release) and no other complaint was identified.Based on the available information, device malfunction and the reported event could not be verified since the products were not returned.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One trabecular metal implant (tmtb16) and mount were returned for investigation.Visual evaluation of the as returned products identified minor signs of wear due to usage but no apparent sign of malfunction.Functional testing was conducted.The devices were able to engage/disengage as normal.Pre-existing condition noted on the per was moderate bone density ¿ type ii.The reported devices were being placed on tooth# 21 (fdi) when the incident occurred.X-ray & picture evaluation, not provided.Appropriate documentation was reviewed.Dhr review for the lot (63534510) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63534510) for similar events (complaint category keyword: does not disengage/release) and no other complaint was identified.Based on the available information and functional testing, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TM,3.7MMX16MML,MTX FU
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11434652
Report Number0002023141-2021-00559
Device Sequence Number3105662
Product Code DZE
UDI-Device Identifier00889024019027
UDI-Public(01)00889024019027(17)211231(10)63534510
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberTMTB16
Device Catalogue NumberTMTB16
Device Lot Number63534510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer06/17/2021
08/20/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date06/22/2021
08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight65